Aa
A
A
Close
Avatar universal
elevated white blood count from Midodrine?
Can the medication Midodrine cause you to have an elevated white blood count?

Last week my doctor did a CBC blood test. My white blood count came back at 25 which he said is pretty high. He couldn't find a cause for it being that high, so he said sometimes the Midrodrine can cause that. I've never heard anything like that about Midodrine. If it matters I take 5mg 3 times a day and I'm a 23yr old female.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB
5265383 tn?1465260698
Blank
ON
1780921 tn?1462244109
Blank
Queen Creek, AZ